# SDR CALA2010042200151

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 27,528 hours, 11,527 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BMS423TYPE1
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK  FLOOR PNL 241FF HAS EDGE DAMAGE.  FABRICATED CABIN FLOOR PNL 241FF IN REF TO ECRA5320-01448.
